# SDR DLM90981962

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FUMES SMELLED IN COCKPIT AND AFT CABIN DURING DESCENT.  NO SMOKE WAS SEEN.  THE SMELL CAME AND WENT TWICE.  NOT DETECTABLE AFTER LANDING.  INSPECTED CABIN LIGHTING, OPERATED APU AND PACKS AND BOTH  ENGINES.  GALLEY POWER, VIDEO, ENTERTAINMENT SYSTEM AND ALL LIGHTING SYSTEMS.  NO ODOR PRESENT.  ALL POWER SYSTEMS CHECKED NORMAL.  LOWERED CABIN CEILING PANELS, NO TROUBLE   FOUND.
